MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON; STAPLE, IMPLANTABLE
Catalog Number ECH60S
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 10/06/2026 d4: batch #576d95 investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one ech60s device was returned with no apparent damage and with no reload present.The manual override door out of position; the override lever was up which denotes that the knife was manually returned to home position.It should be noted after the manual override system is used the instrument is disabled and cannot be articulated or used for any subsequent firings.The bailout system was reset and then, it was tested for functionality in the straight position with a test reload and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the staples met the staple release criteria.The event described could not be confirmed as the device performed as intended and it opened and closed without any difficulties noted.The event log was reviewed.An event was found that typically indicates that the knife encountered the firing safety lockout mechanism.This mechanism ensures that the knife cannot deploy without an unfired reload installed.It is possible that it occurred due to improper installation of the reload.Always ensure that the retaining cap is in place when a reload is installed into a device.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 576d95, and no non-conformances were identified.

Brand Name
ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50827051
Report Number3005075853-2026-07712
Device Sequence Number10696908
Product Code GAG
UDI-Device Identifier10705036035015
UDI-Public(01)10705036035015(17)280430(10)A98180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECH60S
Device Lot NumberA98180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown